# SDR DXTA2024112001167

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tensioner
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR HAS NO BALENCE TENSION GOING UP OR DOWN.  OPENS-FALLS DOWN.  HAVE TO USE FORCE TO GET UP. OPENED DOOR, VERIFIED DISCREPANCY CONDITIONS. REMOVED CABIN DOOR REEL COVERS, VERIFIED TENSIONS TO BE LOW. AFTER MULTIPLE ATTEMPTS, ADJUSTED CABLE TENSIONS TO 210LBS. PERFORMED SATISFACTORY OPS CHECK, INTERNAL AND EXTERNAL. COTTERPINNED SHEAVE PINS. CLOSED UP ACCESS PANELS. REF. CE680 AMM CH 52-10-50. TENSIONMETER USED JE2111
